CaltechAUTHORS
  A Caltech Library Service

Zeros of the Wronskian and Renormalized Oscillation Theory

Gesztesy, F. and Simon, B. and Teschl, G. (1996) Zeros of the Wronskian and Renormalized Oscillation Theory. American Journal of Mathematics, 118 (3). pp. 571-594. ISSN 0002-9327. http://resolver.caltech.edu/CaltechAUTHORS:20170918-100353730

[img] PDF - Published Version
See Usage Policy.

209Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20170918-100353730

Abstract

For general Sturm-Liouville operators with separated boundary conditions, we prove the following: If E_(1,2) ∈ R and if u_(1,2) solve the differential equation Hu_j = E_ju_j, j = 1, 2 and respectively satisfy the boundary condition on the left/right, then the dimension of the spectral projection P(E_1,E_2)(H) of H equals the number of zeros of the Wronskian of u_1 and u_2.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://dx.doi.org/| 10.1353/ajm.1996.0024DOIArticle
https://muse.jhu.edu/article/701/pdfPublisherArticle
ORCID:
AuthorORCID
Simon, B.0000-0003-2561-8539
Additional Information:© 1995 Johns Hopkins University Press. Manuscript received May 3, 1995; revised August 16, 1995. Research supported in part by NSF Grant DMS-9401491.
Funders:
Funding AgencyGrant Number
NSFDMS-9401491
Record Number:CaltechAUTHORS:20170918-100353730
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20170918-100353730
Official Citation:Zeros of the Wronskian and renormalized oscillation theory pp. 571-594 | DOI: 10.1353/ajm.1996.0024 F. Gesztesy, B. Simon, G. Teschl
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:81519
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:19 Sep 2017 17:28
Last Modified:19 Sep 2017 17:28

Repository Staff Only: item control page